Can I Use The Expired Baby Cosmetic Equipment?

Illustration of Can I Use The Expired Baby Cosmetic Equipment?
Illustration: Can I Use The Expired Baby Cosmetic Equipment? upload.wikimedia.org

I have a baby cosmetic package called the Johnson brand. the exp has been a long time ago … But it’s still intact before the seal has been opened. all new … Can I wear it to my baby? The thing is I read the web from Google, baby powder expiration can be used as long as it hasn’t changed, it doesn’t smell and the packaging hasn’t been opened. Please reply.

1 Answer:

Hello PujaArska,

Thank you for the question.

The expiration date is certainly not made without purpose. From this date, the manufacturer can inform the user of the product until when the product is safe to use. Of course, whether or not a product can be used depends not only on the expiry date, but also on how it is stored, the integrity of the packaging, changes in the nature of the product, and so on.

Regarding your condition, even though it has not changed color and smell, and the packaging of the product is still intact sealed, if the product has expired, we strongly discourage you from using it with your baby. Baby's skin is still very sensitive, so contact with products that are no longer good for use is very risky to cause negative effects, such as skin irritation that is marked by skin redness, itching, burning, swelling, swelling, roughness, blistering, or appearing various other health problems .

Hope this helps ...

: by

Related Question

Like Something Stuck To The Lashes?

Like Something Stuck To The Lashes?

(12 months ago)

I want to ask. My eyes when I see the light in a dimly lit place, it’s like there is something sticking to each of my lashes. Because I thought I rubbed the dirt off but it&#...

Can The Consumption Of Amoxicillin Be Taken Together With Other Drugs?

Can The Consumption Of Amoxicillin Be Taken Together With Other Drugs?

(1 year ago)

Afternoon, so I have had strep throat 3 days ago and to this day has not healed. I also had a fever. During the first day of fever Saturday morning I only took Paracetamol. Then la...

Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).?

Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).?

(1 year ago)

Doctor, I have heel pain and have been given potassium medicine for diclofenac, vanbe and mecobalamin. The doctor said it could affect my stomach. Indeed, I feel my stomach is sore...

Leave a Reply

Your email address will not be published. Required fields are marked *